... menstration for this month for 3 times. The first one was oct.1 a week after i took the pill and last for 1 week which is unusual for me. Then the second one was oct.15 which last 4 days and the third one was oct.25 and last for four days too. I just wanna know if this is normal? And until when the side effect last? Im getting freak out :( pls answer me if we have the same situation or if you know something about it. Ill appreciate it a lot. Thanks!
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Jul 2014 • 2 answers
I've had 3 periods in one month after taking a plan B pill. Will this stop or should I see a doctor?
Posted 20 Oct 2014 • 1 answer
Posted 17 Jun 2015 • 1 answer
Posted 24 Sep 2015 • 4 answers
Posted 18 Jul 2016 • 1 answer